# SDR ASAA0852975

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,887 hours, 1,473 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281404071
- Condition: Malfunctioned
- Location: Lt Pack
- Part time: 4,887 hours, 1,473 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AFTER ENG START.  RESETS WITH M C DEF PER MEL 21 32 LEFT PACK TEMP CONTROLLER INOP.  PERFORMED BITE TEST PER FIM 21 62 801, CLEARED TCV FAULT AND RAN TEST PASS "GO".  NO RECENT HISTORY.  AC GOOD FOR SERVICE.  FAULT DUPLICATED ON NR 1 PACK TEMP CONTROLLER, CLEARED PASS GO.
